# SDR FDEA201003080677

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0286401
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E PANEL AT THE NR 2 TANK SUMP DRAIN IS DENTED.  (WING ROOT)  EVALUATED OUTER SKIN DENT AT THE MARKED LOCATION AND FOUND TO MEASURE 0.043" DEEP WITH NO DELAMINATION NOTED AT THIS TIME USING TIMCO DIGITAL DEPTH GAUGE T8563A AND IS WITHIN ALLOWABLE LIMITS WITH NO FURTHER ACTION REQUIRED IAW MD/DC10-10 SRM 51-80-01, VOL II.
